Homogeneous bundles and the first eigenvalue of symmetric spaces
Annales de l'Institut Fourier, Volume 58 (2008) no. 7, pp. 2315-2331.

In this note we prove the stability of the Gieseker point of an irreducible homogeneous bundle over a rational homogeneous space. As an application we get a sharp upper estimate for the first eigenvalue of the Laplacian of an arbitrary Kähler metric on a compact Hermitian symmetric spaces of ABCD–type.

On montre que le point de Gieseker d’un fibré homogène irréductible sur un espace homogène rationnel est stable. On en déduit une majoration optimale de la première valeur propre du laplacien d’une métrique Kählérienne quelconque sur un espace symétrique Hermitien compact du type ABDC.

Received:
Accepted:
DOI: 10.5802/aif.2415
Classification: 53C55,  32M10
Keywords: Homogeneous bundles, spectrum of the Laplacian
@article{AIF_2008__58_7_2315_0,
     author = {Biliotti, Leonardo and Ghigi, Alessandro},
     title = {Homogeneous bundles and the first eigenvalue of symmetric spaces},
     journal = {Annales de l'Institut Fourier},
     pages = {2315--2331},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {58},
     number = {7},
     year = {2008},
     doi = {10.5802/aif.2415},
     zbl = {1161.53064},
     mrnumber = {2498352},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2415/}
}
TY  - JOUR
TI  - Homogeneous bundles and the first eigenvalue of symmetric spaces
JO  - Annales de l'Institut Fourier
PY  - 2008
DA  - 2008///
SP  - 2315
EP  - 2331
VL  - 58
IS  - 7
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2415/
UR  - https://zbmath.org/?q=an%3A1161.53064
UR  - https://www.ams.org/mathscinet-getitem?mr=2498352
UR  - https://doi.org/10.5802/aif.2415
DO  - 10.5802/aif.2415
LA  - en
ID  - AIF_2008__58_7_2315_0
ER  - 
%0 Journal Article
%T Homogeneous bundles and the first eigenvalue of symmetric spaces
%J Annales de l'Institut Fourier
%D 2008
%P 2315-2331
%V 58
%N 7
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2415
%R 10.5802/aif.2415
%G en
%F AIF_2008__58_7_2315_0
Biliotti, Leonardo; Ghigi, Alessandro. Homogeneous bundles and the first eigenvalue of symmetric spaces. Annales de l'Institut Fourier, Volume 58 (2008) no. 7, pp. 2315-2331. doi : 10.5802/aif.2415. https://aif.centre-mersenne.org/articles/10.5802/aif.2415/

[1] Akhiezer, D. N. Lie group actions in complex analysis, Aspects of Mathematics, Tome E27, Friedr. Vieweg & Sohn, Braunschweig, 1995 | MR: 1334091 | Zbl: 0845.22001

[2] Arezzo, C.; Ghigi, A.; Loi, A. Stable bundles and the first eigenvalue of the Laplacian, J. Geom. Anal., Tome 17 (2007) no. 3, pp. 375-386 | MR: 2358762 | Zbl: 1128.58013

[3] Baston, R. J.; Eastwood, M. G. The Penrose transform, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press, New York, 1989 | MR: 1038279 | Zbl: 0726.58004

[4] Bourguignon, J.-P.; Li, P.; Yau, S.-T. Upper bound for the first eigenvalue of algebraic submanifolds, Comment. Math. Helv., Tome 69 (1994) no. 2, pp. 199-207 | Article | MR: 1282367 | Zbl: 0814.53040

[5] Colbois, B.; Dodziuk, J. Riemannian metrics with large λ 1 , Proc. Amer. Math. Soc., Tome 122 (1994) no. 3, p. 905-906 | MR: 1213857 | Zbl: 0820.58056

[6] Donaldson, S. K.; Kronheimer, P. B. The geometry of four-manifolds, Oxford Mathematical Monographs. Oxford: Clarendon Press. ix, 440p., New York, 1990 | MR: 1079726 | Zbl: 0820.57002

[7] El Soufi, A.; Ilias, S. Riemannian manifolds admitting isometric immersions by their first eigenfunctions, Pacific J. Math., Tome 195 (2000) no. 1, pp. 91-99 | Article | MR: 1781616 | Zbl: 1030.53043

[8] Fels, G.; Huckleberry, A.; Wolf, J. A. Cycle spaces of flag domains, Progress in Mathematics, Tome 245, Birkhäuser Boston Inc., Boston, MA, 2006 (A complex geometric viewpoint) | MR: 2188135 | Zbl: 1084.22011

[9] Futaki, A. Kähler-Einstein metrics and integral invariants, Springer-Verlag, Berlin, 1988 | MR: 947341 | Zbl: 0646.53045

[10] Gieseker, D. On the moduli of vector bundles on an algebraic surface, Ann. of Math. (2), Tome 106 (1977) no. 1, pp. 45-60 | Article | MR: 466475 | Zbl: 0381.14003

[11] Heinzner, P.; Huckleberry, A. Analytic Hilbert quotients, Several complex variables (Berkeley, CA, 1995-1996), Tome 37, Math. Sci. Res. Inst. Publ., Cambridge Univ. Press, Cambridge, 1999, pp. 309-349 | MR: 1748608 | Zbl: 0959.32013

[12] Heinzner, P.; Schwarz, G. W. Cartan decomposition of the moment map, Math. Ann., Tome 337 (2007) no. 1, pp. 197-232 | Article | MR: 2262782 | Zbl: 1110.32008

[13] Helgason, S. Differential geometry, Lie groups, and symmetric spaces Tome 80, Pure and Applied Mathematic, Academic Press Inc., XV. 628 p., New York, 1978 | MR: 514561 | Zbl: 0451.53038

[14] Humphreys, J. E. Introduction to Lie algebras and representation theory Tome 9, Graduate Texts in Mathematics, Springer-Verlag, New York, 1978 (Second printing, revised) | MR: 499562 | Zbl: 0447.17001

[15] Kempf, G.; Ness, L. The length of vectors in representation spaces, Algebraic geometry. (Proc. Summer Meeting, Copenhagen, 1978), Tome 732, Lecture Notes in Math., Springer, Berlin, 1979, pp. 233-243 | MR: 555701 | Zbl: 0407.22012

[16] Kobayashi, S. Differential geometry of complex vector bundles, Publications of the Mathematical Society of Japan, Tome 15, Princeton University Press, Princeton, NJ, 1987 (Kanô Memorial Lectures, 5) | MR: 909698 | Zbl: 0708.53002

[17] Kobayashi, S.; Nagano, T. On filtered Lie algebras and geometric structures. II, J. Math. Mech., Tome 14 (1965), pp. 513-521 | MR: 185042 | Zbl: 0163.28103

[18] Luna, D. Sur les orbites fermées des groupes algébriques réductifs, Invent. Math., Tome 16 (1972), pp. 1-5 | Article | MR: 294351 | Zbl: 0249.14016

[19] Mumford, D.; Fogarty, J.; Kirwan, F. Geometric invariant theory, Ergebnisse der Mathematik und ihrer Grenzgebiete (2) [Results in Mathematics and Related Areas (2)], Tome 34, Springer-Verlag, Berlin, 1994 (third edition) | MR: 1304906 | Zbl: 0797.14004

[20] Onishchik, A. L.; Vinberg, È. B. Lie groups and algebraic groups, Springer Series in Soviet Mathematics, Springer-Verlag, Berlin, 1990 (Translated from the Russian and with a preface by D. A. Leites) | MR: 1064110 | Zbl: 0722.22004

[21] Ottaviani, G. Spinor bundles on quadrics, Trans. Amer. Math. Soc., Tome 307 (1988) no. 1, pp. 301-316 | Article | MR: 936818 | Zbl: 0657.14006

[22] Ottaviani, G. Rational homogeneous varieties, Notes from a course held in Cortona, Italy, 1995 (http://www.math.unifi.it/ottavian/public.html)

[23] Ramanan, S. Holomorphic vector bundles on homogeneous spaces, Topology, Tome 5 (1966), pp. 159-177 | Article | MR: 190947 | Zbl: 0138.18602

[24] Umemura, H. On a theorem of Ramanan, Nagoya Math. J., Tome 69 (1978), pp. 131-138 | MR: 473243 | Zbl: 0345.14017

[25] Wang, X. Balance point and stability of vector bundles over a projective manifold, Math. Res. Lett., Tome 9(2-3) (2002), pp. 393-411 | Article | MR: 1909652 | Zbl: 1011.32016

Cited by Sources: